# SDR ASAA2019071230039

- Difficulty date: July 12, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 13,172 hours, 4,308 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER CLIMBOUT, LEVELING AT FL320, RT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED QRH PROCEDURE, AND OVERHEAT LIGHT REMAINED EXTINGUISHED.
